# SDR V0XD20180516001

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.7 FITTING AT STRINGER 18R HAS SIGNS OF CORROSION.  REMOVED AND REPLACED THE FITTING IAW SRM 51-42-21, 51-40-11, 51-25-16, 51-21-11, AND 53-21-23.
